# SDR IPXA2017072819876

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 17,612 hours, 11,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Part number: A25275963200
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEWING WINDOW, CREW ENTRY DOOR DAMPER CYLINDER PRESSURE MISSING.  INSTALLED NEW PLASTIC VIEWING WINDOW.
